# SDR REXA2022050200757

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 32,275 hours, 30,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY BOARDING DOOR LIGHT IS BURNED OUT	REPAIRED SPLICE IAW ESPM 20-16-00 EMERGENCY LIGHTS TEST OK IAW AMM 33-51-19 OK FOR SERVICE
